# SDR CA011203001

- Difficulty date: November 27, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,846 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Case
- Part number: 1068291013
- Condition: Broken
- Location: Magneto
- Component: Magneto, Bendix, 1068291013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CASE FLANGE BROKEN UNDER UPPER RETAINER.
